# SDR DALA2016020300862

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 81,193 hours, 36,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21D EMERGENCY LIGHT INOPERATIVE.  REPAIRED BROKEN CONNECTOR TO LIGHT ASSY IAW SWPM 20-30.  OPS CKS GOOD.
